November  2019, 39(11): 6467-6483. doi: 10.3934/dcds.2019280

Exponential stability of SDEs driven by fBm with Markovian switching

1. 

College of Information Science and Technology, Donghua University, Shanghai 201620, China

2. 

Department of Statistics, Donghua University, Shanghai 201620, China

3. 

Institute for Nonlinear Science, Donghua University, Shanghai 201620, China

* Corresponding author: Tel: +86 021 67792412. E-mail: zzzhang@dhu.edu.cn(Z. Zhang)

Received  December 2018 Revised  May 2019 Published  August 2019

In this paper, we focus on the exponential stability of stochastic differential equations driven by fractional Brownian motion (fBm) with Hurst parameter $ H\in(1/2, 1) $. Based on the generalized Itô formula and representation of the fBm, some sufficient conditions for exponential stability of a class of SDEs with additive fractional noise are given. Besides, we present a criterion on the exponential stability for the fractional Ornstein-Uhlenbeck process with Markov switching. A numerical example is provided to illustrate our results.

Citation: Litan Yan, Wenyi Pei, Zhenzhong Zhang. Exponential stability of SDEs driven by fBm with Markovian switching. Discrete and Continuous Dynamical Systems, 2019, 39 (11) : 6467-6483. doi: 10.3934/dcds.2019280
References:
[1]

E. AlòsO. Mazet and D. Nualart, Stochastic calculus with respect to Gaussian processes, Ann. Probab, 29 (2001), 766-801.  doi: 10.1214/aop/1008956692.

[2]

W. J. Anderson, Continuous-Time Markov Chains: An Applications-Oriented Approach, Springer Series in Statistics: Probability and its Applications, Springer-Verlag, New York, 1991.

[3]

J.-B. BardetH. Guérin and F. Malrieu, Long time behavior of diffusions with Markov switching, ALEA Lat. Am. J. Probab. Math. Stat, 7 (2010), 151-170. 

[4]

A. Berman and R. J. Plemmons, Nonnegative Matrices in the Mathematical Sciences, Society for Industrial and Applied Mathematics (SIAM), Philadelphia, PA, 1994. doi: 10.1137/1.9781611971262.

[5]

F. Biagini, Y. Z. Hu, B. ∅ksendal and T. S. Zhang, Stochastic Calculus for Fractional Brownian Motion and Applications, Probability and its Applications (New York), Springer-Verlag London, 2008. doi: 10.1007/978-1-84628-797-8.

[6]

D. C. BrodyJ. Syroka and M. Zervos, Dynamical pricing of weather derivatives, Quant. Finance, 2 (2002), 189-198.  doi: 10.1088/1469-7688/2/3/302.

[7]

B. Cloez and M. Hairer, Exponential ergodicity for Markov processes with random switching, Bernoulli, 21 (2015), 505-536.  doi: 10.3150/13-BEJ577.

[8]

T. E. DuncanB. Maslowski and B. Pasik-Duncan, Stochastic equations in Hilbert space with a multiplicative fractional Gaussian noise, Stochastic Process. Appl., 115 (2005), 1357-1383.  doi: 10.1016/j.spa.2005.03.011.

[9]

T. E. DuncanY. Z. Hu and B. Pasik-Duncan, Stochastic calculus for fractional Brownian motion. I. Theory, SIAM J. Control Optim., 38 (2000), 582-612.  doi: 10.1137/S036301299834171X.

[10]

T. E. DuncanB. Pasik-Duncan and B. Maslowski, Fractional Brownian motion and stochastic equations in Hilbert spaces, Stoch. Dyn., 2 (2002), 225-250.  doi: 10.1142/S0219493702000340.

[11]

M. K. GhoshA. Arapostahis and S. I. Marcus, Ergodic control of switching diffusions, SIAM J. Control Optim., 35 (1997), 1952-1988.  doi: 10.1137/S0363012996299302.

[12]

J. D. Hamilton, A new approach to the economic analysis of nonstationary time series and the business cycle, Econometrica, 57 (1989), 357-384.  doi: 10.2307/1912559.

[13]

H. Holden, B. ∅ksendal, J. Ubøe and T. S. Zhang, Stochastic Partial Differential Equations, 2nd edition, Universitext, Springer, New York, 2010. doi: 10.1007/978-0-387-89488-1.

[14]

Y. Z. Hu, Itô Stochastic differential equations driven by fractional Brownian motion of Hurst parameter $H>1/2$, Stochastics, 90 (2018), 720-761.  doi: 10.1080/17442508.2017.1415342.

[15]

G. HuangH. M. JansenM. MandjesP. Spreij and K. De. Turck, Markov-modulated Ornstein-Uhlenbeck processes, Adv. in Appl. Probab., 48 (2016), 235-254.  doi: 10.1017/apr.2015.15.

[16]

I. Karatzas and S. E. Shreve, Brownian Motion and Stochastic Calculus, 2nd edition, Graduate Texts in Mathematics, 113. Springer, New York, 1991. doi: 10.1007/978-1-4612-0949-2.

[17]

M. L. Li and F. Q. Deng, Almost sure stability with general decay rate of neutral stochasti delayed hybrid systems with Lévy noise, Nonlinear Anal. Hybrid Syst., 24 (2017), 171-185.  doi: 10.1016/j.nahs.2017.01.001.

[18]

X. R. Mao, Stability of stochastic differential equations with Markovian switching, Stochastic Process. Appl., 79 (1999), 45-67.  doi: 10.1016/S0304-4149(98)00070-2.

[19] X. R. Mao and C. G. Yuan, Stochastic Differential Equations with Markovian Switching, Imperial College Press, London, 2006.  doi: 10.1142/p473.
[20]

J. MéminY. Mishura and E. Valkeila, Inequalities for the moments of Wiener integrals with respect to a fractional Brownian motion, Statist. Probab. Lett., 51 (2001), 197-206.  doi: 10.1016/S0167-7152(00)00157-7.

[21]

Y. S. Mishura, Stochastic Calculus for Fractional Brownian Motion and Related Processes, Lecture Notes in Mathematics, 1929. Springer-Verlag, Berlin, 2008. doi: 10.1007/978-3-540-75873-0.

[22]

D. Nualart and A. Rășcanu, Differential equations driven by fractional Brownian motion, Collect. Math., 53 (2002), 55-81. 

[23]

A. Rathinasamy and M. Balachandran, Mean-square stability of Milstein method for linear hybrid stochastic delay integro-differential equations, Nonlinear Anal. Hybrid Syst., 2 (2008), 1256-1263.  doi: 10.1016/j.nahs.2008.09.015.

[24]

S. Cong, On almost sure stability conditions of linear switching stochastic differential systems, Nonlinear Anal. Hybrid Syst., 22 (2016), 108-115.  doi: 10.1016/j.nahs.2016.03.010.

[25]

I. Simonsen, Measuring anti-correlations in the Nordic electricity spot market by wavelets, Physica A: Statistical Mechanics and its Applications, 322 (2003), 597-606.  doi: 10.1016/S0378-4371(02)01938-6.

[26]

A. V. Skorohod, Asymptotic Methods in the Theory of Stochastic Differential Equations, Translations of Mathematical Monographs, 78. American Mathematical Society, Providence, RI, 1989.

[27]

L. Tan, Exponential stability of fractional stochastic differential equations with distributed delay, Adv. Difference Equ., 2014 (2014), 8 pp. doi: 10.1186/1687-1847-2014-321.

[28]

G. G. Yin and C. Zhu, Hybrid Switching Diffusions: Properties and Applications, Stochastic Modelling and Applied Probability, 63. Springer, New York, 2010. doi: 10.1007/978-1-4419-1105-6.

[29]

C. G. Yuan and X. R. Mao, Asymptotic stability in distribution of stochastic differential equations with Markovian switching, Stochastic Process. Appl., 103 (2003), 277-291.  doi: 10.1016/S0304-4149(02)00230-2.

[30]

C. G. Yuan and X. R. Mao, Stability of stochastic delay hybrid systems with jumps, Eur. J. Control, 16 (2010), 595-608.  doi: 10.3166/ejc.16.595-608.

[31]

Z. Z. ZhangJ. Y. Tong and L. J. Hu, Long-term behavior of stochastic interest rate models with Markov switching, Insurance Math. Econom., 70 (2016), 320-326.  doi: 10.1016/j.insmatheco.2016.06.017.

[32]

W. N. ZhouJ. YangX. Q. YangA. D. DaiH. S. Liu and J. Fang, pth Moment exponential stability of stochastic delayed hybrid systems with Lévy noise, Appl. Math. Model., 39 (2015), 5650-5658.  doi: 10.1016/j.apm.2015.01.025.

show all references

References:
[1]

E. AlòsO. Mazet and D. Nualart, Stochastic calculus with respect to Gaussian processes, Ann. Probab, 29 (2001), 766-801.  doi: 10.1214/aop/1008956692.

[2]

W. J. Anderson, Continuous-Time Markov Chains: An Applications-Oriented Approach, Springer Series in Statistics: Probability and its Applications, Springer-Verlag, New York, 1991.

[3]

J.-B. BardetH. Guérin and F. Malrieu, Long time behavior of diffusions with Markov switching, ALEA Lat. Am. J. Probab. Math. Stat, 7 (2010), 151-170. 

[4]

A. Berman and R. J. Plemmons, Nonnegative Matrices in the Mathematical Sciences, Society for Industrial and Applied Mathematics (SIAM), Philadelphia, PA, 1994. doi: 10.1137/1.9781611971262.

[5]

F. Biagini, Y. Z. Hu, B. ∅ksendal and T. S. Zhang, Stochastic Calculus for Fractional Brownian Motion and Applications, Probability and its Applications (New York), Springer-Verlag London, 2008. doi: 10.1007/978-1-84628-797-8.

[6]

D. C. BrodyJ. Syroka and M. Zervos, Dynamical pricing of weather derivatives, Quant. Finance, 2 (2002), 189-198.  doi: 10.1088/1469-7688/2/3/302.

[7]

B. Cloez and M. Hairer, Exponential ergodicity for Markov processes with random switching, Bernoulli, 21 (2015), 505-536.  doi: 10.3150/13-BEJ577.

[8]

T. E. DuncanB. Maslowski and B. Pasik-Duncan, Stochastic equations in Hilbert space with a multiplicative fractional Gaussian noise, Stochastic Process. Appl., 115 (2005), 1357-1383.  doi: 10.1016/j.spa.2005.03.011.

[9]

T. E. DuncanY. Z. Hu and B. Pasik-Duncan, Stochastic calculus for fractional Brownian motion. I. Theory, SIAM J. Control Optim., 38 (2000), 582-612.  doi: 10.1137/S036301299834171X.

[10]

T. E. DuncanB. Pasik-Duncan and B. Maslowski, Fractional Brownian motion and stochastic equations in Hilbert spaces, Stoch. Dyn., 2 (2002), 225-250.  doi: 10.1142/S0219493702000340.

[11]

M. K. GhoshA. Arapostahis and S. I. Marcus, Ergodic control of switching diffusions, SIAM J. Control Optim., 35 (1997), 1952-1988.  doi: 10.1137/S0363012996299302.

[12]

J. D. Hamilton, A new approach to the economic analysis of nonstationary time series and the business cycle, Econometrica, 57 (1989), 357-384.  doi: 10.2307/1912559.

[13]

H. Holden, B. ∅ksendal, J. Ubøe and T. S. Zhang, Stochastic Partial Differential Equations, 2nd edition, Universitext, Springer, New York, 2010. doi: 10.1007/978-0-387-89488-1.

[14]

Y. Z. Hu, Itô Stochastic differential equations driven by fractional Brownian motion of Hurst parameter $H>1/2$, Stochastics, 90 (2018), 720-761.  doi: 10.1080/17442508.2017.1415342.

[15]

G. HuangH. M. JansenM. MandjesP. Spreij and K. De. Turck, Markov-modulated Ornstein-Uhlenbeck processes, Adv. in Appl. Probab., 48 (2016), 235-254.  doi: 10.1017/apr.2015.15.

[16]

I. Karatzas and S. E. Shreve, Brownian Motion and Stochastic Calculus, 2nd edition, Graduate Texts in Mathematics, 113. Springer, New York, 1991. doi: 10.1007/978-1-4612-0949-2.

[17]

M. L. Li and F. Q. Deng, Almost sure stability with general decay rate of neutral stochasti delayed hybrid systems with Lévy noise, Nonlinear Anal. Hybrid Syst., 24 (2017), 171-185.  doi: 10.1016/j.nahs.2017.01.001.

[18]

X. R. Mao, Stability of stochastic differential equations with Markovian switching, Stochastic Process. Appl., 79 (1999), 45-67.  doi: 10.1016/S0304-4149(98)00070-2.

[19] X. R. Mao and C. G. Yuan, Stochastic Differential Equations with Markovian Switching, Imperial College Press, London, 2006.  doi: 10.1142/p473.
[20]

J. MéminY. Mishura and E. Valkeila, Inequalities for the moments of Wiener integrals with respect to a fractional Brownian motion, Statist. Probab. Lett., 51 (2001), 197-206.  doi: 10.1016/S0167-7152(00)00157-7.

[21]

Y. S. Mishura, Stochastic Calculus for Fractional Brownian Motion and Related Processes, Lecture Notes in Mathematics, 1929. Springer-Verlag, Berlin, 2008. doi: 10.1007/978-3-540-75873-0.

[22]

D. Nualart and A. Rășcanu, Differential equations driven by fractional Brownian motion, Collect. Math., 53 (2002), 55-81. 

[23]

A. Rathinasamy and M. Balachandran, Mean-square stability of Milstein method for linear hybrid stochastic delay integro-differential equations, Nonlinear Anal. Hybrid Syst., 2 (2008), 1256-1263.  doi: 10.1016/j.nahs.2008.09.015.

[24]

S. Cong, On almost sure stability conditions of linear switching stochastic differential systems, Nonlinear Anal. Hybrid Syst., 22 (2016), 108-115.  doi: 10.1016/j.nahs.2016.03.010.

[25]

I. Simonsen, Measuring anti-correlations in the Nordic electricity spot market by wavelets, Physica A: Statistical Mechanics and its Applications, 322 (2003), 597-606.  doi: 10.1016/S0378-4371(02)01938-6.

[26]

A. V. Skorohod, Asymptotic Methods in the Theory of Stochastic Differential Equations, Translations of Mathematical Monographs, 78. American Mathematical Society, Providence, RI, 1989.

[27]

L. Tan, Exponential stability of fractional stochastic differential equations with distributed delay, Adv. Difference Equ., 2014 (2014), 8 pp. doi: 10.1186/1687-1847-2014-321.

[28]

G. G. Yin and C. Zhu, Hybrid Switching Diffusions: Properties and Applications, Stochastic Modelling and Applied Probability, 63. Springer, New York, 2010. doi: 10.1007/978-1-4419-1105-6.

[29]

C. G. Yuan and X. R. Mao, Asymptotic stability in distribution of stochastic differential equations with Markovian switching, Stochastic Process. Appl., 103 (2003), 277-291.  doi: 10.1016/S0304-4149(02)00230-2.

[30]

C. G. Yuan and X. R. Mao, Stability of stochastic delay hybrid systems with jumps, Eur. J. Control, 16 (2010), 595-608.  doi: 10.3166/ejc.16.595-608.

[31]

Z. Z. ZhangJ. Y. Tong and L. J. Hu, Long-term behavior of stochastic interest rate models with Markov switching, Insurance Math. Econom., 70 (2016), 320-326.  doi: 10.1016/j.insmatheco.2016.06.017.

[32]

W. N. ZhouJ. YangX. Q. YangA. D. DaiH. S. Liu and J. Fang, pth Moment exponential stability of stochastic delayed hybrid systems with Lévy noise, Appl. Math. Model., 39 (2015), 5650-5658.  doi: 10.1016/j.apm.2015.01.025.

Figure 1.  A single path of solution
Figure 2.  Norm square trajectory
[1]

Litan Yan, Xiuwei Yin. Optimal error estimates for fractional stochastic partial differential equation with fractional Brownian motion. Discrete and Continuous Dynamical Systems - B, 2019, 24 (2) : 615-635. doi: 10.3934/dcdsb.2018199

[2]

Guolian Wang, Boling Guo. Stochastic Korteweg-de Vries equation driven by fractional Brownian motion. Discrete and Continuous Dynamical Systems, 2015, 35 (11) : 5255-5272. doi: 10.3934/dcds.2015.35.5255

[3]

Defei Zhang, Ping He. Functional solution about stochastic differential equation driven by $G$-Brownian motion. Discrete and Continuous Dynamical Systems - B, 2015, 20 (1) : 281-293. doi: 10.3934/dcdsb.2015.20.281

[4]

Yong Ren, Xuejuan Jia, Lanying Hu. Exponential stability of solutions to impulsive stochastic differential equations driven by $G$-Brownian motion. Discrete and Continuous Dynamical Systems - B, 2015, 20 (7) : 2157-2169. doi: 10.3934/dcdsb.2015.20.2157

[5]

Shaokuan Chen, Shanjian Tang. Semi-linear backward stochastic integral partial differential equations driven by a Brownian motion and a Poisson point process. Mathematical Control and Related Fields, 2015, 5 (3) : 401-434. doi: 10.3934/mcrf.2015.5.401

[6]

Yi Zhang, Yuyun Zhao, Tao Xu, Xin Liu. $p$th Moment absolute exponential stability of stochastic control system with Markovian switching. Journal of Industrial and Management Optimization, 2016, 12 (2) : 471-486. doi: 10.3934/jimo.2016.12.471

[7]

Yong Ren, Huijin Yang, Wensheng Yin. Weighted exponential stability of stochastic coupled systems on networks with delay driven by $ G $-Brownian motion. Discrete and Continuous Dynamical Systems - B, 2019, 24 (7) : 3379-3393. doi: 10.3934/dcdsb.2018325

[8]

Yaozhong Hu, David Nualart, Xiaobin Sun, Yingchao Xie. Smoothness of density for stochastic differential equations with Markovian switching. Discrete and Continuous Dynamical Systems - B, 2019, 24 (8) : 3615-3631. doi: 10.3934/dcdsb.2018307

[9]

María J. Garrido–Atienza, Kening Lu, Björn Schmalfuss. Random dynamical systems for stochastic partial differential equations driven by a fractional Brownian motion. Discrete and Continuous Dynamical Systems - B, 2010, 14 (2) : 473-493. doi: 10.3934/dcdsb.2010.14.473

[10]

Bin Pei, Yong Xu, Yuzhen Bai. Convergence of p-th mean in an averaging principle for stochastic partial differential equations driven by fractional Brownian motion. Discrete and Continuous Dynamical Systems - B, 2020, 25 (3) : 1141-1158. doi: 10.3934/dcdsb.2019213

[11]

Ahmed Boudaoui, Tomás Caraballo, Abdelghani Ouahab. Stochastic differential equations with non-instantaneous impulses driven by a fractional Brownian motion. Discrete and Continuous Dynamical Systems - B, 2017, 22 (7) : 2521-2541. doi: 10.3934/dcdsb.2017084

[12]

Youssef Benkabdi, El Hassan Lakhel. Controllability of retarded time-dependent neutral stochastic integro-differential systems driven by fractional Brownian motion. Evolution Equations and Control Theory, 2022  doi: 10.3934/eect.2022031

[13]

Yanqiang Chang, Huabin Chen. Stability analysis of stochastic delay differential equations with Markovian switching driven by Lévy noise. Discrete and Continuous Dynamical Systems - B, 2022, 27 (10) : 5935-5952. doi: 10.3934/dcdsb.2021301

[14]

Fuke Wu, George Yin, Le Yi Wang. Razumikhin-type theorems on moment exponential stability of functional differential equations involving two-time-scale Markovian switching. Mathematical Control and Related Fields, 2015, 5 (3) : 697-719. doi: 10.3934/mcrf.2015.5.697

[15]

Yong Xu, Rong Guo, Di Liu, Huiqing Zhang, Jinqiao Duan. Stochastic averaging principle for dynamical systems with fractional Brownian motion. Discrete and Continuous Dynamical Systems - B, 2014, 19 (4) : 1197-1212. doi: 10.3934/dcdsb.2014.19.1197

[16]

Yong Xu, Bin Pei, Rong Guo. Stochastic averaging for slow-fast dynamical systems with fractional Brownian motion. Discrete and Continuous Dynamical Systems - B, 2015, 20 (7) : 2257-2267. doi: 10.3934/dcdsb.2015.20.2257

[17]

Siyang Cai, Yongmei Cai, Xuerong Mao. A stochastic differential equation SIS epidemic model with regime switching. Discrete and Continuous Dynamical Systems - B, 2021, 26 (9) : 4887-4905. doi: 10.3934/dcdsb.2020317

[18]

Michael Scheutzow. Exponential growth rate for a singular linear stochastic delay differential equation. Discrete and Continuous Dynamical Systems - B, 2013, 18 (6) : 1683-1696. doi: 10.3934/dcdsb.2013.18.1683

[19]

Brahim Boufoussi, Soufiane Mouchtabih. Controllability of neutral stochastic functional integro-differential equations driven by fractional brownian motion with Hurst parameter lesser than $ 1/2 $. Evolution Equations and Control Theory, 2021, 10 (4) : 921-935. doi: 10.3934/eect.2020096

[20]

Yong Ren, Wensheng Yin, Dongjin Zhu. Exponential stability of SDEs driven by $G$-Brownian motion with delayed impulsive effects: average impulsive interval approach. Discrete and Continuous Dynamical Systems - B, 2018, 23 (8) : 3347-3360. doi: 10.3934/dcdsb.2018248

2021 Impact Factor: 1.588

Metrics

  • PDF downloads (466)
  • HTML views (170)
  • Cited by (0)

Other articles
by authors

[Back to Top]